# SDR HEEA0010270

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIGNAL OUTPUT. REPLACED DEFECTIVE V101 CAVITY OSCILLATOR.  ADJUSTED POWER OUT AND FREQUENCY AS NEEDED.  INSPECTED AND BENCH CHECK GOOD.
